and i stutter.can they be affecting my cns and causing some involuntary tongue movement causing this. i have noticed that i do have some mild tardive dyskinsiaof my extremities. i did not have this problem when i was on lyrica 100 mg but due to severe neuropathy it has been changed to 125 mg. however i am having some real problems with my balance, coordination and blurred vision
Are you taking 125mg Lyrica 4 times a day (OR 125mg x 3 = 375mg four times a day)? I'm assuming you are taking 50mg tramadol pills x 2!
Both Lyrica and tramadol are at the maximum dose but when taken together there is potential for interaction, which you appear to be experiencing.
I would suggest that you see your doctor and reviews the doses or medicines.
Please see link below for interaction in detail.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 10 answers
Posted 29 Mar 2011 • 2 answers
Posted 29 Apr 2011 • 9 answers
Posted 15 Mar 2013 • 2 answers
Posted 27 Jan 2014 • 2 answers